I’m a few weeks into my cycle. Resolved some problems relating to painful injections by changing my source of Prop. I’m also rotating between 6 different injection sites as per the advice of Cortes and others (I think JJ/Brook) on this forum.
I’m on 100mg Test prop ED, 75mg Masteron ED, 1mg Arimidex ED, 250IU HCG EOD (I reduced this from 500IU 2x per week to manage the stinging of the injections in smaller doses).
Now - I am gaining a shit load of weight. I’m bulking up nicely. Increasing my lifts. Everything is going well except, I’m getting a little puffy in the nips again (similar to what I had last time I was on cycle) and some irritation/swelling that goes up under my armpit - almost like the mammary glands extend up that far and are swelling.
BUT I’m still not sure if it’s just fat from the bulking. I thought that I had taken all the necessary precautions to prevent any gyno this time by including Masteron in the cycle and taking the Arimidex proactively. I should mention that I trust my source of Arimidex.
So my question is this - what would you guys recommend in this case? I mean, if I suspect some gyno (or some swelling thereof), would you suggest increasing the dosage of Arimidex to 2mg ED for example (for a while) and see what happens? I tried to do some research and I don’t see any mention of exceeding 1mg/day.
I have plenty of Letro and Nolvadex on hand if necessary. It crossed my mind to add some Nolva to the mix for a while (I have a bunch of 7mg tablets that my supplier sent me FOC - not sure why they are 7mg)…but I know that it is contraindicated to take it in conjunction with Arimidex.
As far as the Letro - I have read that it takes a while for Letro to build up in your system (I’ve seen mention of 60 days to reach target levels) so I don’t think it would be a good idea to STOP the Arimidex and replace it with Letro for that reason. Furthermore, I don’t think that it would be a good idea to take Arimidex and Letro together for any period of time but I don’t have any evidence to back that.
Seems like the most logical thing to do would be either increase the Arimidex dosage for a period or introduce Nolva on cycle…please let me have your thoughts as I am contemplating my next move (if I take one at all). Thanks.